# SDR A6WA200460012

- Difficulty date: April 12, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE NR 4 PYLON AT THE FORWARD END OF THE CENTER ANGLE JUST AFT OF RIB NR 3.  REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 615-18830001.  (M)
